MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MG2 MAGNESIUM GEN.2; PHOTOMETRIC METHOD, MAGNESIUM

ROCHE DIAGNOSTICS MG2 MAGNESIUM GEN.2; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 06481647190
Medical Device Problem Codes Degraded (1153); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they had issues with control recovery for mg2 magnesium gen.2 on a cobas 6000 c (501) module.Quality controls were acceptable at the beginning of the shift, but on the next shift, they were unacceptable.When qc failed, the magnesium reagent kit had about 10 tests left.This kit was recalibrated, but controls still failed.The customer discarded the reagent kit and loaded a new kit that had successful qc.13 patient samples were repeated on (b)(6) 2021 using the new reagent kit because the initial results were higher than expected.Of the thirteen samples, ten samples had discrepant magnesium values.The initial values for these samples were reported outside of the laboratory and the repeat values were believed to be correct.Refer to the attachment for all patient data.The serial number of the c 501 analyzer was (b)(4).
 
Additional Manufacturer Narrative
The last calibration performed on 26-sep-2021 was not ok and had alarms.One level of quality control was not within range.Upon review of the alarm trace provided for investigation, an abnormal probe aspiration alarm and calibration alarms occurred on the day of the event near the time the sample was processed.The abnormal aspiration alarm is an indication of possible poor sample quality.The customer replaced the reagent pack and stated they have had no further issues.No product problem was found.The cause of the event could not be determined.

Brand Name
MG2 MAGNESIUM GEN.2
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12724244
Report Number1823260-2021-03175
Device Sequence Number19993155
Product Code JGJ
UDI-Device Identifier04015630929818
UDI-Public04015630929818
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06481647190
Device Lot Number556847
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN (PATIENT 1); ACETAMINOPHEN (PATIENT 2); ALLOPURINOL (PATIENT 2); ALOGLIPTIN (PATIENT 2); APIXABAN (PATIENT 2); ASPIRIN (PATIENT 2); ATORVASTATIN/LIPITOR (PATIENT 2); BRIMONIDINE 0.2 % EYEDROPS (PATIENT 2); BUMETANIDE (PATIENT 2); CALCITRIOL (PATIENT 2); CLENDAMYCIN (PATIENT 1); IBUPROFEN (PATIENT 1); IBUTERAL (PATIENT 2); INSULIN (PATIENT 2); METOPROLOL SUCCINATE (PATIENT 2); SIMETHICONE (PATIENT 2); TAMSULOSIN (PATIENT 2)
Patient Age33 YR
Patient SexUnknown
Patient Weight113 KG